MAUDE Adverse Event Report: Abbott Medical Swift-Lock Anchor; Stimulator, Spinal-Cord, Implanted (Pain Relief)

Abbott Medical Swift-Lock Anchor; Stimulator, Spinal-Cord, Implanted (Pain Relief)
Model Number 1192
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient lost effective therapy and was unable to enter mri mode due to lead and anchor fractures.The issue was confirmed via x-rays, though investigation was unable to identify which lead and anchor they were.Surgical intervention may be pending to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.Additional components potentially involved in the event include: common device name: scs anchor, model: 1192, udi: (b)(4), serial: n/a, batch: 10962335.

Brand Name
Swift-Lock Anchor
Common Device Name
Stimulator, Spinal-Cord, Implanted (Pain Relief)
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50777616
Report Number1627487-2026-10086
Device Sequence Number15909210
Product Code GZB
UDI-Device Identifier05415067024084
UDI-Public(01)05415067024084(10)10962335(17)270811
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K092371
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1192
Device Catalogue Number1192
Device Lot Number10962335
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date09/15/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR; SCS IPG; SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight150 LB